Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 415053, 8 pages
Research Article

Solution and Stability of the Multiquadratic Functional Equation

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan
3College of Mathematics and Information Science, Hebei Normal University and Hebei Key Laboratory of Computational Mathematics and Applications, Shijiazhuang 050024, China
4Department of Information Management, Yuan Ze University, Chungli 32003, Taiwan

Received 25 August 2013; Accepted 10 September 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Xiaopeng Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaopeng Zhao, Xiuzhong Yang, and Chin-Tzong Pang, “Solution and Stability of the Multiquadratic Functional Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 415053, 8 pages, 2013. doi:10.1155/2013/415053